# SDR 96ZZZM420

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fs 1183
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FS 1183 LBL 27 VERTICAL BEAM HAS APPROXIMATELY 10 INCH CRACK STARTING APPROXIMATELY 48 INCHES ABOVE FLOOR LEVEL.  STOPPED DRILL .25 DIAMETER HOLES STATION 1183 LBL 27 IAW REF SRM 51-10-1 AND S/B 727-53-0182.  NDT CHECKED STOP DRILLED HOLES OK.  INSTALLED BOEING REPAIR KIT 65L33556-1 AS PER SB 727-53-0182 AND DRAWING NR 65C33556.
